# SDR 1454092305

- Difficulty date: September 23, 2005
- Submitted: September 24, 2005
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 100020101
- Part serial: 1615
- Condition: Inoperative
- Location: Emergency
- Part time: 3,640 hours, 1,701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 EMERGENCY BATTERY FAILED AFTER DEPARTURE FROM SAV.
